# SDR DALA2022042202836

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 93,839 hours, 40,961 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 MUSTY SMELL COMING FROM AIR CONDITIONING. CORRECTIVE ACTION: OPENED FWD B/B AND REMOVED BOTH RECIRC FAN FILTERS. IAW B757 AMM 21-25 SIGNATURE 889347. INSTALLED BOTH RECIRC FAN FILTERS PER B757 AMM 21-25. REF LOG 2202788. FOUND SIGNS OF OIL CONTAMINATION IN APU, R/R APU ON LOG 2203438.
